*-Conformal η-Ricci Solitons on α-Cosymplectic Manifolds

Abdul Haseeb, D. G. Prakasha, H. Harish

Int. J. Anal. Appl., 19 (2) (2021), 165-179

Radau Quadrature for an Almost Quasi-Hermite-Fejer-Type Interpolation in Rational Spaces

Shrawan Kumar, Neha Mathur, Vishnu Narayan Mishra, Pankaj Mathur

Int. J. Anal. Appl., 19 (2) (2021), 180-192

Global Existence and Uniqueness of the Weak Solution in Thixotropic Model

Amira Rahai, Amar Guesmia

Int. J. Anal. Appl., 19 (2) (2021), 193-204

Downhill Zagreb Topological Indices of Graphs

Bashair Al-Ahmadi, Anwar Saleh, Wafa Al-Shammakh

Int. J. Anal. Appl., 19 (2) (2021), 205-227

Image Restoration Using a Novel Model Combining the Perona-Malik Equation and the Heat Equation

Samira Lecheheb, Messaoud Maouni, Hakim Lakhal

Int. J. Anal. Appl., 19 (2) (2021), 228-238

Boundary Value Problems for Fractional Differential Equation in Special Banach Space

Beddani Moustafa, Hedia Benaouda

Int. J. Anal. Appl., 19 (2) (2021), 239-251

Fuzzy Zagreb Indices and Some Bounds for Fuzzy Zagreb Energy

Mahesh Kale, S. Minirani

Int. J. Anal. Appl., 19 (2) (2021), 252-263

Smoothing Approximations for Least Squares Minimization with L1-Norm Regularization Functional

Henrietta Nkansah, Francis Benyah, Henry Amankwah

Int. J. Anal. Appl., 19 (2) (2021), 264-279

Fixed Point Results for ω-Interpolative Chatterjea Type Contraction in Quasi-Partial b-Metric Space

Pragati Gautam, Swapnil Verma, Manuel De La Sen, Sejal Sundriyal

Int. J. Anal. Appl., 19 (2) (2021), 280-287

Fixed Point Theorem for Monotone Non-Expansive Mappings

Joseph Frank Gordon

Int. J. Anal. Appl., 19 (2) (2021), 288-295